# SDR AALA202411290987

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 66,079 hours, 28,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FWD ENTRY DOOR LIGHT ILLUMINATED IN FLIGHT, FA PUSHED HANDLE DOWN AND LIGHT EXTINGUISHED. ON LANDING FA SAW DOOR HANDLE START TOCOME UP SO HELD IT DOWN.  GATE AGENT ALSO HAD TROUBLE OPENING DOOR UPON ARRIVAL AT GATE. MAINTENANCE ACCOMPLISHED FWD ENTRY DOOR SENSOR ADJUSTMENT CK OPS CKS NORMAL ALSO DOOR HANDLE FORCE CHECK IAW AMM 52-10-00 ALL CHECKS NORMAL.
